Doctor insights on:
Excessive Use Of Antibiotics Can Cause Gallstones
Probably not: If you have gallstones then what will trigger an attack is contraction of the gallbladder and getting a stone blocking the duct that drains the gallbladder. Antibiotics wouldnt do this. Usually the cause is eating, particularly fatty foods. If you have gallstones you shoud consider having surgery to remove it before it becomes an emergency. ...Read moreSee 1 more doctor answer
I went to the ER yesterday with severe pain when they ean some tests said i had a gallstone was giving pain med and antibiotics still in pain i?
See a GI doctor: If the bile ducts remain blocked for a prolonged period of time, severe damage to the liver or pancreas or infection can occur. Because gallstone symptoms may be similar to those of a heart attack, appendicitis, ulcers, an accurate diagnosis is important. See a gastroenterologist ASAP. ...Read more
Out of hosp yesterday after 4daysfor gallstone pain.Was on IV antibiotics/morphine.Had 2 b catheterized but now itchy down below with white discharge?
Yeast or UTI: Your recent bladder catheter places you at risk for a urinary tract infection and your recent use if antibiotics places you at risk for a vaginal fungal infection. Of the two, i suspect the latter. Notify your doctor, who may suggest some over the counter anti-fungal cream/suppository or a prescription pill (fluconazole). ...Read moreSee 1 more doctor answer
Age63, female, unable to eat, back pain and low fever after ercp 2 remove gallstone.Doc gives antibiotics.How long will recover any other complication?
Age63, f, unable to eat, back pain, low fever after ercp 2 remove gallstone.Doc injects antibiotics.How long will recover any other complication?
Depends on severity: Pancreatitis related to ERCP can range from minimal symptoms to severe pancreatitis which can be life threatening. Depending on the severity of pancreatitis, this can resolve over a period of days to weeks/month. Also it is important to make sure that all stones were cleared from the bile duct. No alcohol ; low fat diet. You should see the gastroenterologist that did the ERCP for more guidance. ...Read more
I was diagnosed with gallstones. Will the antibiotic called cipro help get rid of my gallstones? Why was i prescribed cipro, zofran, and percocet?
Doubtful : Gallstones are caused by an imbalance of bile salts, lecithin and cholesterol. What causes this is probably multifactorial, and heavily dependent on genetics, either inherited or acquired. While it is possible an antibiotic could contribute, it is very unlikely. Especially with short term use. ...Read more
- Talk to a doctor live online for free
- Long use of antibiotics can cause soreness in pubic in vaginal area
- Can excessive use of prednisone cause elevated cholesterol levels?
- Can toothache be caused due to excessive use of floride based toothpaste?
- Ask a doctor a question free online
- Can prolonged use of adderall xr cause or contribute to adrenal failure?
- Can the use of methamphetamine cause leukocytosis?
- Can long term use of hyzaar cause permanent swelling in legs?
- Can use of fluoxetine cause anhedonia?
- Talk to a infectious disease specialist online